RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 5, Pages 965–967 (Mi dan30640)  

MATHEMATICS

Some inequalities between norms of mixed derivatives of functions of several variables

K. K. Golovkin

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (377 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 21.05.1964

Citation: K. K. Golovkin, “Some inequalities between norms of mixed derivatives of functions of several variables”, Dokl. Akad. Nauk SSSR, 159:5 (1964), 965–967

Citation in format AMSBIB
\Bibitem{Gol64}
\by K.~K.~Golovkin
\paper Some inequalities between norms of mixed derivatives of functions of several variables
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 5
\pages 965--967
\mathnet{http://mi.mathnet.ru/dan30640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0172972}
\zmath{https://zbmath.org/?q=an:0134.11105}


Linking options:
  • http://mi.mathnet.ru/eng/dan30640
  • http://mi.mathnet.ru/eng/dan/v159/i5/p965

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019